Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Abdominal cramps, heavy bleeding, dizziness post child birth. Copper T inserted. Treatment?

hello doctor. i got delivered baby in the month of 21-04-2012 and after completion off three and half month i got inserted copper t on 08-08-2012 due to which i face cramp in abdomen and heavy bleeding . i consulted the my doctor and did check up. She said i have got infection little and gave me antibiotics . i followed the course last day is today, but i feeling too much uneasy and still cramps are there and i feel i will fall and faint immediately is there please guide me
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
hi,though infection may be the cause of your abdominal cramps,there are chances thatyou can have a pregnancy in your fallopian tubes,if you have missed your periods do a bhcg to confirm pregnancy and you will need a ultrasound of the pelvis to rule out ectopic is a emergency condition which may require surgery.if you are having fever, loose stools you could be having pelvic inflammatory disease which may require hospitalistation.another possibiliy is to check to copper t in postion whether thread is felt in the vagina.
Answered: Sun, 3 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor